# SDR FDEA201201130141

- Difficulty date: January 13, 2012
- Submitted: January 13, 2012
- Operation: Air carrier
- Aircraft: N957FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24774
- Aircraft time: 52,597 hours, 31,677 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 146N381033
- Condition: Corroded
- Location: Bs 1460
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN AT BS 1460 BUTT JOINT OBSERVED WITH BULGES FROM S26L TO 26R ESPECIALLY OBVIOUS AT STR 28 L AND STR 29 L.  FOUND STRINGER 29L SPLICE SHIM CORRODED.  R & R STRINGER SHIM AND SPLICE SHIM IAW SRM 51-40-02 REV 104.  REPAIR IS CLASSIFIED AS MAJOR.
